# SDR 03FDEA01408

- Difficulty date: September 3, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-100
- Aircraft serial: 19202
- Aircraft time: 52,787 hours, 38,874 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: UNK
- Part serial: UNK
- Condition: False Indication
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT INDICATE SAFE AFTER PLACING LANDING GEAR HANDLE DOWN.  CYCLED LANDING GEAR LEVER.  NOSE GEAR INDICATED SAFE AFTER APPROX 10 - 15 SEC. RED UNSAFE WAS NOT ILLUMINATED.  REMOVED AND REPLACED SWITCHES S93 AND S96 IAW M/M 32-61-021-4. OPS CK GOOD.
